Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Rashes on feet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2381 Questions

User :   i have a question
Doctor :   hi
Doctor :  
how can i help you
User :   my gf barley had broncidus
Doctor :  
ok
User :   now she has a really bad rash on her feet like small red bumps that are burning and ichy
User :   nothing im doin seems to help
Doctor :  
was there any fever
User :   yeah could it be a heat rash
User :   she had temp of 103
Doctor :   it could be heat rash
User :   what would u suggest
Doctor :  
or it may be a viral rash
User :   what would u suggest for treatment
User :   ?
User :   hmmm
Doctor :  
i suggest you to apply calamine lotion for the rashes
User :   thats what i was gonna use
Doctor :  
ya
Doctor :  
contnue the same
User :   ok thanks alot what if symptoms get worse
Doctor :  
if symptoms get worse you need to consult a dermatologist
Doctor :  
so that he can examine her in person

Doctor :   hi
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
User :   k
User :   how do i pay
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor